# SDR HALA20240108009

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 43,961 hours, 6,958 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 44,017 hours, 6,886 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Housing
- Part number: UNKNOWN
- Condition: Leaking
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS - OBSERVED ENGINE #1 ABOVE AVERAGE OIL CONSUMPTION. MINIMUM OBSERVED INFLIGHT 10.0 QTS. ALL OTHER INDICATIONS NORMAL. FOUND #1 ENG PRESSURE OIL FILTER ELEMENT HOUSING LEAKING. REMOVE & REPLACE HOUSING SEAL RING PER AMM 79-22-43, LEAK CK OK. SVC ENG OIL TO FULL, 10 PINTS ADDED.
